# SDR 07FDEA00654

- Difficulty date: March 5, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 71,172 hours, 24,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO DOOR NR 1 SPOOL FITTING HAS CRACK INDICATION.  REMOVED SPOOL FITTING IAW DC10/MD10 SRM 51-33-01 VOL 2 DRILLED UP NEW FITTING IAW DAC DWG AFA 7132   REV J INSTALLED FITTING IAW DC10/MD10 SRM 51-33-01 VOL 2 DOOR TO BE RIGGED ON FEDEX N/R N00712.
